# SDR MASA20210726302

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,875 hours, 30,020 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Box
- Part number: 601R101095
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP HINGE BOX ASSY AT WS 178 DAMAGED | REPAIRED IAW MHI RJ REO 690-57-54-031
